# SDR COMA2010060850126

- Difficulty date: June 7, 2010
- Submitted: June 8, 2010
- Operation: Air carrier
- Aircraft: N959CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7116
- Aircraft time: 33,516 hours, 29,327 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R5311171
- Condition: Cracked
- Location: Fuselage
- Part time: 33,516 hours, 29,327 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 FRAME HAS A CRACK BY THE LOWER RADIUS AT RBL 11.  REPAIRED LOWER ANGLE ON FS 280.00 FRAME AT RBL 11, IAW REO 601R-53-11-171 SCHEME B.
